# SDR CA040202007

- Difficulty date: January 16, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 13,282 hours
- Engine: Pwa JT8D219
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 59370525001
- Part serial: 6399
- Condition: Leaking
- Location: Rt Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CABIN AND COCKPIT FILLED WITH BLUE SMOKE SMELLED LIKE SKYDROL. APU HAS INGESTED SKYDROL FROM LEAK RT WHEEL WELL. AIRCRAFT LANDED BACK. THE USE OF APU HAS BEEN CANCELLED IAW MEL. WATER SEPARATORS AND COALESER BAGS CLEANED AND AIRCRAFT DISPATCHED SERVICEABLE.
